# SDR AALA202404036822

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 64,388 hours, 38,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00005578
- Condition: Faulty
- Location: Emergency Lights
- Part time: 51,577 hours, 20,390 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA'S REPORT EXIT LIGHTS & PASSENGER OVERHEAD SIGN LIGHTS BLINKING ON & OFF INTERMITTENTLY. SEATBELT SIGN ON ECAM BLINKING INTERMITTENTLY AT THE SAME TIME. FOUND CIDS 1 INTERMITTENT FAULT, REPLACED CIDS1 DIRECTOR PER AMM 23-73-34, OPS TESTS GOOD.
